# SDR ABXA9900662

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142125
- Condition: Corroded
- Location: Bs 778
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CORRODED AT STATION 778 AND LONGERON 2 RIGHT TO LONGERON 30.  REPLACED SKIN IAW DC9 SRM.
